# SDR 2017FA0000114

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 9,110 hours, 6,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224354
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,110 hours, 6,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT HAND WING LOWER SPAR CAP DUE TO CORROSION IAW 57-10-03 AND 51-40-03.
